zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Dirichlet problem with singular and supercritical nonlinearities. (English) Zbl 1250.35112
The author proves the existence of positive solutions in W 0 1,2 (Ω)L (Ω) for a Dirichlet problem with singular and supercritical nonlinearities.
Reviewer: Jiaqi Mo (Wuhu)
35J66Nonlinear boundary value problems for nonlinear elliptic equations
35B09Positive solutions of PDE
[1]Boccardo, L.; Escobedo, M.; Peral, I.: A Dirichlet problem involving critical exponent, Nonlinear anal. TMA 24, 1639-1648 (1995) · Zbl 0828.35042 · doi:10.1016/0362-546X(94)E0054-K
[2]Ambrosetti, A.; Brezis, H.; Cerami, G.: Combined effects of concave and convex nonlinearities in some elliptic problems, J. funct. Anal. 122, 519-543 (1994) · Zbl 0805.35028 · doi:10.1006/jfan.1994.1078
[3]Boccardo, L.; Orsina, L.: Semilinear elliptic equations with singular nonlinearities, Calc. var. Partial differential equations 37, 363-380 (2010) · Zbl 1187.35081 · doi:10.1007/s00526-009-0266-x
[4]Coclite, M. M.; Palmieri, G.: On a singular nonlinear Dirichlet problem, Comm. partial differential equations 14, 1315-1327 (1989) · Zbl 0692.35047 · doi:10.1080/03605308908820656
[5]Stuart, C. A.: Existence and approximation of solutions of nonlinear elliptic equations, Math. Z. 147, 53-63 (1976) · Zbl 0324.35037 · doi:10.1007/BF01214274
[6]Canino, A.; Degiovanni, M.: A variational approach to a class of singular semilinear elliptic equations, J. convex anal. 11, 147-162 (2004) · Zbl 1073.35092 · doi:http://www.heldermann.de/JCA/JCA11/jca11010.htm
[7]Hirano, N.; Saccon, C.; Shioji, N.: Brezis–Nirenberg type theorems and multiplicity of positive solutions for a singular elliptic problem, J. differential equations 245, 1997-2037 (2008) · Zbl 1158.35044 · doi:10.1016/j.jde.2008.06.020